# SDR DALA2019121107228

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 69,270 hours, 17,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6813, L/P 1397281) CORROSION ON RH SIDE PANEL FROM 1380 TO 1440 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. SIDE PANEL WAS REPLACED PER B757-200 SRM. 51-40-02 PAR. 4 AND 7.
